# SDR AT9900041

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47277
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Misrepaired
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  EXISTING REPAIR AT LEFT HAND STA 965 L-13L AND L-14L DOES NOT FACILITATE FOR HOLE PATTERN REQUIRED IN FRAME AND FORMER MODIFICATION 53-140.  REMOVED EXISTING REPAIR, FABRICATED INTERNAL AND EXTERNAL SKIN DOUBLER, DRILLED, TRIMMED, DEBURRED, TREATED, PRIMED AND INSTALLED REPAIR IAW DC9 SRM 51-10-4, 51-10-3, 53-04 FIG 38, 51-30-2, AND RES NR 982295.
